Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Autoimmune hepatitis, sjogrens, high liver enzymes. On prednisone. Suggest?

I was recently diagnosed with autoimmune hepaitiis. I am 75 years old. Diagnosed with Sjogrens in 1981. as on prednisone from 1981 to 1996. Switched to Plaquenal and did quite well. Had severe cchest pains in May 2012 - blood test revealed high liver ensymes - 250 and they went up tp 1000, in February 2013. Had two liver biopsys - noww on 40 mg Prednisone per day. Have eaten Heart Healthy mosyt of my lifee - limited alcohol, 1 or 2 wine per day, never smoked, always low cholestrol and never overweight . What else can I do other than this Prednisone? Do I need liver cleanse? Gastro doctor only interested in Prdnisone.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
you have auto immmune disorder so you have to take prednisolone if you are inyerested in alternative medicine you can try liver detox excetrabut with precuation and careful monitoring
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor